MathSciNet Relay Station
MathSciNet bibliographic data
MR328946 57A15
Smith, Brian J. Products of decompositions of $E\sp{n}$. Trans. Amer. Math. Soc. 184 (1973), 31–41 (1974).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement